Liouville theorems for semilinear equations on the Heisenberg group
Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 3, pp. 295-308.
@article{AIHPC_1997__14_3_295_0,
     author = {Birindelli, I. and Capuzzo Dolcetta, I. and Cutr{\`\i}, A.},
     title = {Liouville theorems for semilinear equations on the {Heisenberg} group},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {295--308},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {3},
     year = {1997},
     zbl = {0876.35033},
     mrnumber = {1450950},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1997__14_3_295_0/}
}
TY  - JOUR
AU  - Birindelli, I.
AU  - Capuzzo Dolcetta, I.
AU  - Cutrì, A.
TI  - Liouville theorems for semilinear equations on the Heisenberg group
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1997
DA  - 1997///
SP  - 295
EP  - 308
VL  - 14
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1997__14_3_295_0/
UR  - https://zbmath.org/?q=an%3A0876.35033
UR  - https://www.ams.org/mathscinet-getitem?mr=1450950
LA  - en
ID  - AIHPC_1997__14_3_295_0
ER  - 
%0 Journal Article
%A Birindelli, I.
%A Capuzzo Dolcetta, I.
%A Cutrì, A.
%T Liouville theorems for semilinear equations on the Heisenberg group
%J Annales de l'I.H.P. Analyse non linéaire
%D 1997
%P 295-308
%V 14
%N 3
%I Gauthier-Villars
%G en
%F AIHPC_1997__14_3_295_0
Birindelli, I.; Capuzzo Dolcetta, I.; Cutrì, A. Liouville theorems for semilinear equations on the Heisenberg group. Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 3, pp. 295-308. http://archive.numdam.org/item/AIHPC_1997__14_3_295_0/

[1] H. Berestycki, I. Capuzzo Dolcetta and L. Nirenberg, Problèmes elliptiques indéfinis et théorèmes de Liouville non-linéaires, C. R. Acad. Sci. Paris , Série I, Vol. 317, 1993, pp. 945-950. | MR | Zbl

[2] H. Berestycki, I. Capuzzo Dolcetta and L. Nirenberg, Superlinear indefinite elliptic problems and nonlinear Liouville theorems. Topological Methods in Nonlinear Analysis, Vol. 4.1, 1995, pp. 59-78. | MR | Zbl

[3] I. Birindelli, I. Capuzzo Dolcetta and A. Cutri, Indefinite semi-linear equations on the Heisenberg group: a priori bounds and existence, Preprint. | MR

[4] J.M. Bony, Principe du Maximum, Inégalité de Harnack et unicité du problème de Cauchy pour les operateurs elliptiques dégénérés, Ann. Inst. Fourier Grenobles, Vol. 19,1,1969, pp. 277-304. | Numdam | MR | Zbl

[5] M. Esteban and P.-L. Lions, Existence and non-existence results for semilinear elliptic problems in unbounded domains Proc. R.S.E.(A), Vol. 93A,1982, pp. 1-14. | MR | Zbl

[6] G.B. Folland, Fondamental solution for subelliptic operators, Bull. Amer. Math. Soc., Vol. 79, 1979, pp. 373-376. | MR | Zbl

[7] G.B. Folland and E.M. Stein, Estimates for the ∂h complex and analysis on the Heisenberg Group, Comm. Pure Appl.Math., Vol. 27, 1974, pp. 492-522. | MR | Zbl

[8] N. Garofalo and E. Lanconelli, Existence and non existence results for semilinear equations on the Heisenberg group, Indiana Univ. Math. Journ., Vol. 41, 1992, pp. 71-97. | MR | Zbl

[9] B. Gaveau, Principe de moindre action, propagation de la chaleur et estimeé sous elliptiques sur certain groups nilpotents, Acta Math., Vol. 139, 1977, pp. 95-153. | MR | Zbl

[10] B. Gidas and J. Spruck Global and local behavior of positive solutions of nonlinear elliptic equations Comm. Pure Appl. Math, Vol. 35, 1981, pp. 525-598. | MR | Zbl

[11] D. Gilbarg and N.S. Trudinger Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983. | MR | Zbl

[12] P.C. Greiner, Spherical harmonics in the Heisenberg group, Canad. Math. Bull., Vol. 23 (4), 1980, pp. 383-396. | MR | Zbl

[13] L. Hormander, Hypoelliptic second order differential equations, Acta Math., Uppsala, Vol. 119, 1967, pp. 147-171. | MR | Zbl